On parallel deletions applied to a word
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 2, pp. 129-144.
@article{ITA_1995__29_2_129_0,
     author = {Kari, Lila and Mateescu, Alexandru and Paun, Gheorghe and Salomaa, Arto},
     title = {On parallel deletions applied to a word},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {129--144},
     publisher = {EDP-Sciences},
     volume = {29},
     number = {2},
     year = {1995},
     zbl = {0816.68095},
     mrnumber = {1329279},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1995__29_2_129_0/}
}
TY  - JOUR
AU  - Kari, Lila
AU  - Mateescu, Alexandru
AU  - Paun, Gheorghe
AU  - Salomaa, Arto
TI  - On parallel deletions applied to a word
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1995
DA  - 1995///
SP  - 129
EP  - 144
VL  - 29
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1995__29_2_129_0/
UR  - https://zbmath.org/?q=an%3A0816.68095
UR  - https://www.ams.org/mathscinet-getitem?mr=1329279
LA  - en
ID  - ITA_1995__29_2_129_0
ER  - 
Kari, Lila; Mateescu, Alexandru; Paun, Gheorghe; Salomaa, Arto. On parallel deletions applied to a word. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 2, pp. 129-144. http://www.numdam.org/item/ITA_1995__29_2_129_0/

1. L. Kari, On insertion and deletion in formal languages, Ph. D. Thesis, University of Turku, 1991. | MR 1219089

2. L. Kari, A. Mateescu, Gh. Paun, A. Salomaa, Deletion sets, Fundamenta Informaticae, to appear. | MR 1270794 | Zbl 0787.68062

3. A. Salomaa, Formal Languages, Academic Press, London, 1973. | MR 438755 | Zbl 0262.68025